# SDR CA151001009

- Difficulty date: October 1, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 22,191 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3250 · Landing Gear Steering System
- Part: Sensor
- Part number: 17073803905
- Condition: Failed
- Location: Steering Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) LANDING GEAR WILL NOT GO UP. RETURNING TO DEPARTURE AIRPORT.  RESOLUTION T/S IAW FIM TASK 32-61-00-810-840-A AND REPLACED STEERING FEEDBACK SENSOR IAW AMM 32-00-01-000-801B AND PROXIMITY SENSOR IAW AMM 32-62-01-400-801A. OPS CHECK NORMAL . OK FOR SERVICE.
